Journal article Open Access

Theoretical Framework for the Freight Movements Through a Multicommodity Port

P. Oliver jayaprakash; A K.Gunasekaran


BibTeX Export

@article{p_oliver_jayaprakash_2020_5843397,
  author       = {P. Oliver jayaprakash and
                  A K.Gunasekaran},
  title        = {{Theoretical Framework for the Freight Movements 
                   Through a Multicommodity Port}},
  journal      = {{International Journal of Recent Technology and 
                   Engineering (IJRTE)}},
  year         = 2020,
  volume       = 9,
  number       = 3,
  pages        = {399-410},
  month        = sep,
  doi          = {10.35940/ijrte.C4290.099320},
  url          = {https://doi.org/10.35940/ijrte.C4290.099320}
}
37
15
views
downloads
Views 37
Downloads 15
Data volume 18.3 MB
Unique views 29
Unique downloads 15

Share

Cite as